MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7230-24
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Malfunction
Event or Problem Description
It w reported that after two boxes in use, which the patient did very well with, significant allergic reactions occurred.No medical or surgical intervention was reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problem or issues were identified during the device history record review.Ninety-four samples were received for evaluation; 60 decontaminated with its original closed shelf carton and 34 samples in new condition with its original open package.During visual inspection, no defects were found in the 94 samples.In order to reproduce the failure mode reported by the customer, two cannulas were placed in two different people with the aim of reviewing any reaction in the skin.No reaction was observed in either person.Production personnel performs 100 percent visual inspection using a black light in order to verify that drop has been placed at each joint and the amount of adhesive is correct.According to the procedure, production personnel verify the alignment and position of the adhesive with the cannula and that the central portion of the adhesive does not show any damage.Production personnel takes a sample of four (4) at start up, the beginning of every job and at least every (3) hours according with the procedure and performs testing.Also, according to the procedure quality takes a sample size that is determined daily based on the expected output and dividing the sample size so that a proportional amount is inspected at a 1 hourly intervals with an accept or reject criteria.Quality audits the adhesion testing of the skin adhesive and the pull testing of tubing set, at start up and at least every (3) hours, in order to verify there are none that are abnormal and have met within specification.After sample evaluation, the complaint was not confirmed.No corrective actions were taken.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16891984
Report Number3012307300-2023-05363
Device Sequence Number6162698
Product Code FPA
UDI-Device Identifier10610586028397
UDI-Public10610586028397
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/04/2026
Device Catalogue Number21-7230-24
Device Lot Number4091366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown